实轴上具有反射的Riemann边值问题  

Riemann Boundary Value Problems with Reflection in the Whole Real Axis

在线阅读下载全文

作  者:李平润[1] 

机构地区:[1]曲阜师范大学数学科学学院,山东曲阜273165

出  处:《首都师范大学学报(自然科学版)》2014年第5期10-13,共4页Journal of Capital Normal University:Natural Science Edition

摘  要:提出并研究了实轴上具有反射的Riemann边值问题,将这类具有反射的边值问题化为具有反射的奇异积分方程,就正则型与非正则型情况进行了求解,在函数类{{0}}中得出了Riemann边值问题在实轴上的解.In this paper,the Riemann boundary value problems and singular integral equations with reflection in whole real axis will be set up and discussed,the Riemann boundary value problems with reflection is transformed singular integral equation with reflection.In normal type and the non-normal type case,the general solution and the condition of solvability of the equations and the Riemann boundary value problem are obtained in whole real axis.

关 键 词:RIEMANN边值问题 奇异积分方程同 反射 

分 类 号:O175.8[理学—数学] O175.5[理学—基础数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象